MAUDE Adverse Event Report: VERATHON MEDICAL GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0404
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope bflex 5.0 bronchoscope, the image went blank.No delay in the procedure, use of a backup device, or harm to the patient or user was reported.
 
Additional Manufacturer Narrative
The customer declined to return the glidescope bflex 5.0 bronchoscope for evaluation but did return the glidescope core 15- inch monitor that was used in the procedure.A verathon technical service representative evaluated the returned core 15-inch monitor but was unable to confirm the reported "no image" issue.It was observed during testing that the video image was normal when connected to known, good, test equipment.The camera image quality test was performed and passed.Upon completion of the evaluation the glidescope core 15-inch monitor was returned to the customer.Since the glidescope bflex 5.0 bronchoscope was not returned for evaluation, a device analysis could not be completed for the bflex 5.0 bronchoscope.The device history record (dhr) and complaint history record for this lot number were reviewed with no similar complaints found.Should additional, relevant information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 15-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL
20001 n creek pkwy
bothell WA 98011 8218
MDR Report Key11695494
Report Number9615393-2021-00111
Device Sequence Number4546056
Product Code CCW
UDI-Device Identifier00879123006332
UDI-Public(01)00879123006332(10)FS204500(17)211106
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2021
Device Model Number0570-0404
Device Catalogue Number0270-1033
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1